EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 53, issue 4, 2001

The distribution of sizes of ordered level sets pp. 339-346 Downloads
Richard Dykstra and Yeh-Fong Chen
Functional methods for logistic regression on random-effect-coefficients for longitudinal measurements pp. 347-356 Downloads
C. Y. Wang and Yijian Huang
Posterior variance for quadratic natural exponential families pp. 357-362 Downloads
Denys Pommeret
Stochastic comparisons of mixtures of convexly ordered distributions with applications in reliability theory pp. 363-372 Downloads
Félix Belzunce and Moshe Shaked
Resampling non-homogeneous spatial data with smoothly varying mean values pp. 373-379 Downloads
Sara Sjöstedt-de Luna
A method for fitting stable autoregressive models using the autocovariation function pp. 381-390 Downloads
Colin M. Gallagher
On the multivariate probability integral transformation pp. 391-399 Downloads
Christian Genest and Louis-Paul Rivest
A weak notion of equivalence in Bayesian statistical theory pp. 401-407 Downloads
Agustín G. Nogales, José A. Oyola and Paloma Pérez
On the normal uniform local domain of attraction for intermediate order statistics pp. 409-413 Downloads
Johan Segers
On dependence structures preserving optimality pp. 415-419 Downloads
Augustyn Markiewicz
On a piece-wise deterministic Markov process model pp. 421-428 Downloads
K. Borovkov and A. Novikov
On a locally Bahadur optimal test for no contamination in mixtures from the one-parameter exponential family pp. 429-434 Downloads
Chandranath Pal
Cramer-Rao bounds for fractional Brownian motions pp. 435-447 Downloads
Jean-François Coeurjolly and Jacques Istas

Volume 53, issue 3, 2001

On the best constant in Marcinkiewicz-Zygmund inequality pp. 227-233 Downloads
Yao-Feng Ren and Han-Ying Liang
On inverse moments of nonnegative random variables pp. 235-239 Downloads
Nancy Lopes Garcia and José Luis Palacios
Characterization of distributions symmetric with respect to a group of transformations and testing of corresponding statistical hypothesis pp. 241-247 Downloads
L. B. Klebanov, T. J. Kozubowski, S. T. Rachev and V. E. Volkovich
Improvements on the kernel estimation in line transect sampling without the shoulder condition pp. 249-258 Downloads
Shunpu Zhang
A weak convergence for negatively associated fields pp. 259-267 Downloads
Li-Xin Zhang and Jiwei Wen
A method to derive strong laws of large numbers for random upper semicontinuous functions pp. 269-275 Downloads
Ana Colubi, J. Santos Domínguez-Menchero, Miguel López-Díaz and Ralf Körner
Distribution of the size of random hash trees, pebbled hash trees and N-trees pp. 277-282 Downloads
Costas A. Christophi and Hosam M. Mahmoud
On the asymptotic behaviour of the integrated square error of kernel density estimators with data-dependent bandwidth pp. 283-292 Downloads
Carlos Tenreiro
Rate of convergence of bootstrapped empirical measures pp. 293-298 Downloads
Yongzhao Shao
Random walks strictly confined to a subspace pp. 299-303 Downloads
A. S. Padmanabhan
Hellinger distance estimation of SSAR models pp. 305-314 Downloads
Ouagnina Hili
Multivariate stochastic comparisons of inspection and repair policies pp. 315-324 Downloads
Taizhong Hu and Ying Wei
Examples for the coefficient of tail dependence and the domain of attraction of a bivariate extreme value distribution pp. 325-329 Downloads
Martin Schlather
Empirical saddlepoint approximations of the Studentized mean under simple random sampling pp. 331-337 Downloads
Wen Dai and John Robinson

Volume 53, issue 2, 2001

Assessing local influence in PLS regression by the second order approach pp. 113-121 Downloads
Bo Cheng and Xizhi Wu
A note on geometric ergodicity and floating-point roundoff error pp. 123-127 Downloads
Laird Breyer, Gareth O. Roberts and Jeffrey S. Rosenthal
A comparison of random and quasirandom points for nonparametric response surface design pp. 129-142 Downloads
Rong-Xian Yue
Blockwise empirical Euclidean likelihood for weakly dependent processes pp. 143-152 Downloads
Lu Lin and Runchu Zhang
On the stop-loss and total variation distances between random sums pp. 153-165 Downloads
Michel Denuit and Sebastien Van Bellegem
The wavelet identification for jump points of derivative in regression model pp. 167-180 Downloads
Yihui Luan and Zhongjie Xie
On availability of Bayesian imperfect repair model pp. 181-187 Downloads
Ji Hwan Cha and Jae Joo Kim
The efficiency of ranked set sampling for parameter estimation pp. 189-199 Downloads
Lucio Barabesi and Abdel El-Sharaawi
Mixed-effects models with random cluster sizes pp. 201-206 Downloads
Jiming Jiang
Availability of a periodically inspected system supported by a spare unit, under perfect repair or perfect upgrade pp. 207-217 Downloads
Jyotirmoy Sarkar and Sahadeb Sarkar
A strong Markov property for set-indexed processes pp. 219-226 Downloads
R. M. Balan

Volume 53, issue 1, 2001

Truncated quasi-score function in the 1-dependent and stationary case pp. 1-9 Downloads
George Tzavelas and Athanasios G. Paliatsos
Threshold ARCH(1) processes: asymptotic inference pp. 11-20 Downloads
S. Y. Hwang and Mi-Ja Woo
The strong approximation for the Kesten-Spitzer random walk pp. 21-26 Downloads
Li-Xin Zhang
Convergence rates in nonparametric estimation of level sets pp. 27-35 Downloads
Amparo Baíllo, Juan A. Cuesta-Albertos and Antonio Cuevas
Permutation tests in change point analysis pp. 37-46 Downloads
Jaromír Antoch and Marie Husková
Necessary and sufficient conditions for non-singular invariant probability measures for Feller Markov chains pp. 47-57 Downloads
O. L. V. Costa and F. Dufour
A generalization of Markov's inequality pp. 59-65 Downloads
Bennett Eisenberg and B. K. Ghosh
Bonferroni-type inequalities for conditional scan statistics pp. 67-77 Downloads
Jie Chen, Joseph Glaz, Joseph Naus and Sylvan Wallenstein
Bayes factor for non-dominated statistical models pp. 79-89 Downloads
Claudio Macci and Silvia Polettini
Stochastic comparisons of spacings from restricted families of distributions pp. 91-99 Downloads
Taizhong Hu and Ying Wei
A nonstandard [chi]2-test with application to generalized linear model diagnostics pp. 101-109 Downloads
Jiming Jiang

Volume 52, issue 4, 2001

Examples of ergodic processes uniquely determined by their two-marginal laws pp. 341-345 Downloads
M. Courbage and D. Hamdan
Properties of the QME under asymmetrically distributed disturbances pp. 347-352 Downloads
Thomas Laitila
A note on Woodruff confidence intervals for quantiles pp. 353-358 Downloads
Randy R. Sitter and Changbao Wu
A new type of partial-sums distributions pp. 359-364 Downloads
Gejza Wimmer and Gabriel Altmann
Detection of jumps by wavelets in a heteroscedastic autoregressive model pp. 365-372 Downloads
Heung Wong, Waicheung Ip and Yuan Li
An approximation result for nets in functional estimation pp. 373-380 Downloads
Sebastian Döhler and Ludger Rüschendorf
Nonlinear time series contiguous to AR(1) processes and a related efficient test for linearity pp. 381-390 Downloads
Sun Y. Hwang and I. V. Basawa
Classifier selection from a totally bounded class of functions pp. 391-400 Downloads
Majid Mojirsheibani
Some classes of orthogonal 2n1x3n2 mixed factorial designs of median-resolution pp. 401-411 Downloads
C. T. Liao
Strong laws for weighted sums of i.i.d. random variables pp. 413-419 Downloads
Soo Hak Sung
On the Fisher information in randomly censored data pp. 421-426 Downloads
Gang Zheng and Joseph L. Gastwirth
Accuracy of normal approximation for the maximum likelihood estimator and Bayes estimators in the Ornstein-Uhlenbeck process using random normings pp. 427-439 Downloads
J. P. N. Bishwal
On the expansion of the mean integrated squared error of a kernel density estimator pp. 441-450 Downloads
Bert van Es

Volume 52, issue 3, 2001

Discrete and continuous expectation formulae for level-crossings, upcrossings and excursions of ellipsoidal processes pp. 225-232 Downloads
Minoru Tanaka and Kunio Shimizu
Estimation of canonical dependence parameters in a class of bivariate peaks-over-threshold models pp. 233-242 Downloads
Michael Falk and Rolf-Dieter Reiss
An interval estimation procedure with deterministic stopping rule in Bayes sequential interval estimation pp. 243-248 Downloads
Leng-Cheng Hwang and Chia-Chen Yang
A characterization of the factorization of hazard function by the Fisher information under Type II censoring with application to the Weibull family pp. 249-253 Downloads
Gang Zheng
Estimating the mean of a heavy tailed distribution pp. 255-264 Downloads
Liang Peng
On square-integrability of an AR process with Markov switching pp. 265-270 Downloads
J. Yao
On high-level exceedances of i.i.d. random fields pp. 271-277 Downloads
Arvydas Astrauskas
On the Markov property of a finite hidden Markov chain pp. 279-288 Downloads
Peter Spreij
Discrete Normal distribution and its relationship with Jacobi Theta functions pp. 289-299 Downloads
Pawel J. Szablowski
Exact asymptotic behaviour of the distribution of the supremum pp. 301-311 Downloads
M. S. Sgibnev
Monotonicity properties of certain expected extreme order statistics pp. 313-319 Downloads
Jesús de la Cal and Ana M. Valle
Measuring conformability of probabilities pp. 321-327 Downloads
D. M. Bravata, R. W. Cottle, B. C. Eaves and I. Olkin
On the properties for increments of a local time - a look through the set of limit points pp. 329-340 Downloads
Wensheng Wang

Volume 52, issue 2, 2001

General over-relaxation Markov chain Monte Carlo algorithms for Gaussian densities pp. 115-124 Downloads
Piero Barone, Giovanni Sebastiani and Julian Stander
Large sample distribution of the likelihood ratio test for normal mixtures pp. 125-133 Downloads
Hanfeng Chen and Jiahua Chen
On the correspondence between population-averaged models and a class of cluster-specific models for correlated binary data pp. 135-144 Downloads
Andreas I. Sashegyi, K. Stephen Brown and Patrick J. Farrell
Better Buehler confidence limits pp. 145-154 Downloads
Paul Kabaila
Sharp constants in the Poisson approximation pp. 155-168 Downloads
Bero Roos
Data graduation based on statistical time series methods pp. 169-175 Downloads
Víctor M. Guerrero, Rodrigo Juárez and Pilar Poncela
On sampling the degree-of-freedom of Student's-t disturbances pp. 177-181 Downloads
Toshiaki Watanabe
On the equation [mu]t+s=[mu]s*Ts[mu]t pp. 183-188 Downloads
Byron Schmuland and Wei Sun
Some results on asymptotics in adaptive cluster sampling pp. 189-197 Downloads
L. Di Consiglio and M. Scanu
Assessing the covariance function in geostatistics pp. 199-206 Downloads
Ana F. Militino and M. Dolores Ugarte
Sharp distribution-free bounds on the bias in estimating quantiles via order statistics pp. 207-213 Downloads
Andrzej Okolewski and Tomasz Rychlik
Optimal designs for testing the functional form of a regression via nonparametric estimation techniques pp. 215-224 Downloads
Stefanie Biedermann and Holger Dette

Volume 52, issue 1, 2001

About the absolute continuity and orthogonality for two probability measures pp. 1-8 Downloads
A. R. Darwich
Estimating quantiles of a selected exponential population pp. 9-19 Downloads
Somesh Kumar and Aditi Kar
Space-time analysis using a general product-sum model pp. 21-28 Downloads
S. De Iaco, D. E. Myers and D. Posa
Optimal design of experiments subject to correlated errors pp. 29-34 Downloads
Andrej Pázman and Werner Müller
A geometric approach to singularity for Hilbert space-valued SDEs pp. 35-45 Downloads
Yoon Tae Kim
Survival function and density estimation for truncated dependent data pp. 47-57 Downloads
Liuquan Sun and Xian Zhou
A higher-order approximation to likelihood inference in the Poisson mixed model pp. 59-67 Downloads
Brajendra C. Sutradhar and Kalyan Das
On estimating the slope of increasing boundaries pp. 69-72 Downloads
Byeong U. Park
Bounds for optimal stopping values of dependent random variables with given marginals pp. 73-78 Downloads
Alfred Müller
Multiscale percolation on k-symmetric mosaic pp. 79-84 Downloads
M. V. Menshikov, S. Yu. Popov and M. Vachkovskaia
A roughness-penalty view of kernel smoothing pp. 85-89 Downloads
Li-Shan Huang
Large deviations for heavy-tailed random sums in compound renewal model pp. 91-100 Downloads
Qihe Tang, Chun Su, Tao Jiang and Jinsong Zhang
Tightness and weak convergence for jump processes pp. 101-107 Downloads
Allan Gut and Svante Janson
Minimum Riemannian risk equivariant estimator for the univariate normal model pp. 109-113 Downloads
Gloria García and Josep M. Oller
Page updated 2021-07-24